# SDR SIMA200502802

- Difficulty date: January 26, 2005
- Submitted: February 18, 2005
- Operation: Air carrier
- Aircraft: N819AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145566
- Aircraft time: 7,169 hours, 6,495 cycles
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ABOVE SEAT, 3B INOPERATIVE.  RECONNECTED THE CONNECTOR PLUG AT ROW 3B EMERGENCY EXIT SIGN.  OPERATIONAL CHECK GOOD.  AC RETURNED TO SERVICE. (SW21200503030) (K)
